# SDR 2001F00251

- Difficulty date: August 10, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N742SA
- Make and model: Boeing 747230B
- Aircraft serial: 22669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65B073887
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 99-08-10 FOUND EVIDENCE OF CORROSION ON UPPER SIDE, FORWARD LAVATORY, SERVICE DRAIN BOX.  AFTER FURTHER INVESTIGATION AND REMOVING THE DRAIN VALVE BOX DOUBLER.  IT WAS FOUND THAT THE DRAIN BOX DOUBLER ITSELF WAS CORRODED.  REMOVED FORWARD LAVATORY DRAIN BOX AND REPLACED WITH NEW IAW SRM 51-20-02 FIG 2 AND BOEING DWG NR 65B07388.  (M)
